|Table of Contents|

Modulus of Convexity and Normal Structure in Banach Space(PDF)

《哈尔滨理工大学学报》[ISSN:1007-2683/CN:23-1404/N]

Issue:
2009年02期
Page:
26-29
Research Field:
数理科学
Publishing date:

Info

Title:
Modulus of Convexity and Normal Structure in Banach Space
Author(s):
CUI Yun-an; ZHANG Fan; ZHANG Xiao-yue
School of Science and Technology; Harbin University of Science and Technology; Harbin 150080; China
Keywords:
modulus of U-convexity uniform normal structure fixed point
PACS:
O177.2
DOI:
-
Abstract:
Let X be a Banach space.We present some sufficient conditions for which a Banach space X has normal structure by using the modulus of U-convexity,modulus of W*-convexity and the coefficient of weak orthogonality.

References:

-

Memo

Memo:
-
Last Update: 2009-09-16